[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.237.138.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1966

Quinethazone Photosensitivity Dermatitis

Author Affiliations

NEW YORK

From the Department of Dermatology, College of Physicians and Surgeons, Columbia University, and the Dermatology Service, The Presbyterian Hospital, New York.

Arch Dermatol. 1966;93(3):346-347. doi:10.1001/archderm.1966.01600210082014
Abstract

A patient with a photosensitivity dermatitis to quinethazone who previously had similar reactions to chlorothiazide and hydrochlorothiazide is reported. Administration of the drug resulted in a flare of the eruption and light testing at this time demonstrated a decrease in the erythema threshold. This probably represents an allergic cross-sensitivity. Initial photosensitization with quinethazone, however, has not yet been reported.

×